Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

414 Publications


2011 | Preprint | LibreCat-ID: 51537
Hilgert, J., Hansen, S., & Schröder, M. (2011). Patterson--Sullivan distributions in higher rank.
LibreCat | Download (ext.)
 

2011 | Preprint | LibreCat-ID: 51536
Hilgert, J., Alldridge, A., & Palzer, W. (2011). Integration on Non-Compact Supermanifolds.
LibreCat | Download (ext.)
 

2011 | Book | LibreCat-ID: 51494
Hilgert, J., & Neeb, K.-H. (2011). An Introduction to the Structure and Geometry of Lie Groups. Springer.
LibreCat | Download (ext.)
 

2011 | Journal Article | LibreCat-ID: 40073
Luks, T. (2011). Hardy spaces for the Laplacian with lower order perturbations. Studia Mathematica, 204(1), 39–62. https://doi.org/10.4064/sm204-1-3
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39911
Rösler, M., & Remling, H. (2011). The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform. International Mathematics Research Notices, 18, 4200–4225. https://doi.org/10.1093/imrn/rnq239
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39921
Rösler, M., & Voit, M. (2011). Limit theorems for radial random walks on p × q-matrices as p tends to infinity. Mathematische Nachrichten, 284(1), 87–104. https://doi.org/10.1002/mana.200710235
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 51402
Hilgert, J., Zirnbauer, M., & Alldridge, A. (2010). Chevalley’s Restriction Theorem for Reductive Symmetric Superpairs. J. Algebra, 323, 1159–1185.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 51401
Hilgert, J., & Alldridge, A. (2010). Invariant Berezin integration on homogeneous supermanifolds. J. Lie Theory, 20, 65–91.
LibreCat
 

2010 | Journal Article | LibreCat-ID: 39924
Rösler, M. (2010). Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC. Journal of Functional Analysis, 258(8), 2779–2800. https://doi.org/10.1016/j.jfa.2009.12.007
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 51404
Hilgert, J., & Pasquale, A. (2009). Resonances and Residue Operators for Symmetric Spaces of Rank One. J. Math. Pures Appl., 91, 495–507.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51403
Hilgert, J., Keliny, S., & Hansen, S. (2009). Asymptotic K-support and Restrictions of Representations. Representation Theory, 13, 460–469.
LibreCat
 

2009 | Journal Article | LibreCat-ID: 51405
Hilgert, J., & Zhang, G. (2009). Segal-Bargmann and Weyl Transforms on Compact Groups. Monatsh. Math., 158, 85–305.
LibreCat
 

2009 | Book Chapter | LibreCat-ID: 51467
Hilgert, J., & Pohl, A. (2009). Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One. In J. Hilgert & et al. (Eds.), Infinite Dimensional Harmonic Analysis IV. World Scientific.
LibreCat
 

2009 | Preprint | LibreCat-ID: 51541
Hilgert, J., Kobayashi, T., Mano, G., & Möllers, J. (2009). Orthogonal polynomials associated to a certain fourth order differential equation.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51542
Hilgert, J., Kobayashi, T., Mano, G., & Möllers, J. (2009). Special functions associated to a certain fourth order differential equation.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51540
Hilgert, J., & Schröder, M. (2009). Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51539
Hilgert, J., & Alldridge, A. (2009). Invariant Berezin integration on homogeneous supermanifolds.
LibreCat | Download (ext.)
 

2009 | Preprint | LibreCat-ID: 51543
Hilgert, J., Hansen, S., & Keliny, S. (2009). Asymptotic K-Support and Restrictions of Representations.
LibreCat | Download (ext.)
 

2009 | Book (Editor) | LibreCat-ID: 51590
Hilgert, J., Hora, A., Kawazoe, T., Nishiyama, K., & Voit, M. (Eds.). (2009). Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific.
LibreCat
 

2009 | Conference Paper | LibreCat-ID: 39950
Rösler, M. (2009). Convolution algebras for multivariable Bessel functions. Infinite Dimensional Harmonic Analysis IV, 255–271. https://doi.org/10.1142/9789812832825_0017
LibreCat | DOI
 

Filters and Search Terms

department=87

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed